Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Paulo D. Cordaro and Francois Trèves
Title: Hyperfunctions on hypo-analytic manifolds
Additional book information: Ann. of Mathematics Studies, vol. 136, Princeton Univ. Press, Princeton, NJ, 1994, xx + 377 pp., ISBN 0-691-92992-X, $29.95$

References [Enhancements On Off] (What's this?)

    P. Cordaro and F. Trèves, Necessary and sufficient conditions for the local solvability of hyperfunctions in a class of systems of complex vectors fields, Inventiones Math 120. 339-360 (1995). CMP 1995 11:58G
  • Lars Hörmander, The analysis of linear partial differential operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983. Distribution theory and Fourier analysis. MR 717035
  • Masaki Kashiwara and Pierre Schapira, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 292, Springer-Verlag, Berlin, 1990. With a chapter in French by Christian Houzel. MR 1074006
  • Hikosaburo Komatsu, Microlocal analysis in Gevrey classes and in complex domains, Microlocal analysis and applications (Montecatini Terme, 1989) Lecture Notes in Math., vol. 1495, Springer, Berlin, 1991, pp. 161–236. MR 1178558, DOI https://doi.org/10.1007/BFb0085124
  • Gilles Lebeau, Fonctions harmoniques et spectre singulier, Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 2, 269–291 (French). MR 584087
  • A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Theory of Distributions (Proc. Internat. Summer Inst., Lisbon, 1964), Inst. Gulbenkian Ci., Lisbon, 1964, pp. 193–326 (French). MR 0219754
  • Séminaire Bourbaki. Vol. 1967/1968: Exposés 331-346, W. A. Benjamin, Inc., New York-Amsterdam, 1969 (French). MR 0255335
  • Mikio Sato, Theory of hyperfunctions. I, J. Fac. Sci. Univ. Tokyo Sect. I 8 (1959), 139–193. MR 114124
  • Mikio Sato, Takahiro Kawai, and Masaki Kashiwara, Microfunctions and pseudo-differential equations, Hyperfunctions and pseudo-differential equations (Proc. Conf., Katata, 1971; dedicated to the memory of André Martineau), Springer, Berlin, 1973, pp. 265–529. Lecture Notes in Math., Vol. 287. MR 0420735
  • Johannes Sjöstrand, Singularités analytiques microlocales, Astérisque, 95, Astérisque, vol. 95, Soc. Math. France, Paris, 1982, pp. 1–166 (French). MR 699623
  • J. Sjöstrand, The FBI transform for CR submanifolds of $\mathbb{C}^n$, Pre-publ. Math. Orsay (1982).
  • J.-M. Trépreau, Sur la propagation des singularités dans les variétés CR, Bull. Soc. Math. France 118 (1990), no. 4, 403–450 (French, with English summary). MR 1090408

Review Information:

Reviewer: Pierre Schapira
Affiliation: Université Pierre et Marie Curie (Paris-VI)
Email: schapira@mathp6.jussieu.fr
Journal: Bull. Amer. Math. Soc. 33 (1996), 115-118
DOI: https://doi.org/10.1090/S0273-0979-96-00628-3
Review copyright: © Copyright 1996 American Mathematical Society